# SDR CALA0700012

- Difficulty date: January 9, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N68061
- Make and model: Boeing 767424ER
- Aircraft serial: 29456
- Aircraft time: 22,553 hours, 3,432 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T5108
- Condition: Corroded
- Location: Bs 325
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FLOORBEAM CORRODED AT BS 325, LBL 30 TO LBL 55.  THE FLOORBEAM WAS REPAIRED IAW SRM 53-00-51, REPAIR 1, FIGURE 201.
